# SDR SWIA202410280020

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N508SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000889
- Aircraft time: 7,453 hours, 4,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR SURROUND FORWARD SEAL REST CHANNEL IS GOUGED ABOVE THE 3RD STOP PAD FROM THE FLOOR. (C-CHECK RO 10/26/2024) (FILED CLOSED)	REMOVED AND REPLACED FWD PAX DOOR FWD SEAL REST REF EMB SRM SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. SEAL REST CHANGED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
